# SDR WX0A2025021732319

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 32,834 hours, 20,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT LIGHT COVER FELL OFF AT 12A / REF LP 1984788 INSTALLED LENS IAW AMM 33-51-13-400-001-A. OPS CHECK GOOD. THIS CLEARS NEF 25-1-A07 MDDR# 207401. NEF LOG UPDATED . "
